Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heavy bleeding after taking abortion pill. Feeling bloated and abdominal pain. Is this normal?

I was 11weeks and 5 days pregnant when I have taken mifepristone and after 48 hours 2 tablets of misoprostol (200) . I have passed my fetus after 3hours and after that I started bleeding heavily. Now I am feeling little bit bloated and a gastric pain with this in my lower abdomen. Today is my 4th day after this. Is it normal? What to do? I have taken ibrufen too.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  492
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Since you have had the medical abortion at a later stage in pregnancy than the usual prescribed norm of around 7-9 weeks, you should get a sonogram to rule out any remnant products of conception in the uterus. If the evacuation is complete, there is no excessive bleeding and it usually lasts for a few days like in the usual cycle. I advice you to see a gynecologist immediately for an examination and further advice since you have abdominal pain and bleeding. Good luck.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor